Numerical range and related nonlinear functional equations
Czechoslovak Mathematical Journal (1992)
- Volume: 42, Issue: 3, page 503-513
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- 10.1090/S0002-9904-1969-12420-1, Bull. Amer. Math. Soc. 75 (1969), 1347–1353. (1969) MR0250141DOI10.1090/S0002-9904-1969-12420-1
- 10.1016/0022-1236(69)90041-X, J. Functional Anal. 3 (1969), 217–245. (1969) MR0244812DOI10.1016/0022-1236(69)90041-X
- 10.1073/pnas.50.6.1038, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. (1963) MR0162159DOI10.1073/pnas.50.6.1038
- 10.1090/S0002-9904-1975-13728-1, Bull. Amer. Math. Soc. 81 (1975), no. 2, 223–312. (1975) Zbl0303.47038MR0388173DOI10.1090/S0002-9904-1975-13728-1
- Joint Spatial Numerical Range of Tensor Products, Proc. Royal Irish Acad. 90A (1990), 201–204. (1990) Zbl0697.47002MR1150458
- Contributions to Nonlinear Analysis, Academic Press, New York, 1971. (1971)
- 10.1090/S0002-9904-1964-11237-4, Bull. Amer. Math. Soc. 70 (1964), 781–787. (1964) Zbl0137.32501MR0173176DOI10.1090/S0002-9904-1964-11237-4
- Nonlinear Functional Analysis and Its Applications II/B, Nonlinear Monotone Operators, Springer-Verlag, New York, 1990. (1990) Zbl0684.47029MR1033498